MathSciNet Relay Station
MathSciNet bibliographic data
MR1141071 93C95 (73K50 93D09)
Byun, Kuk-Whan; Wie, Bong; Geller, David; Sunkel, John Robust $H_\infty$ control design for the space station with structured parameter uncertainty. J. Guidance Control Dynam. 14 (1991), no. 6, 1115–1122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement